I recently found out my boyfriend uses Viagra; I'm furious, how do I confront him?

Hello I would appreciate some advice; so my boyfriend and I have been together for 4 years and he is 28 and I’m 24 and we began having sex until after a year of dating when I felt comfortable. We recently moved in together a month ago. About 24 hours ago I discovered a few boxes of Viagra in his drawer while cleaning and I’m furious! I mean I was shocked and just bewildered by the fact he never told me about this! and I want to confront him sometime tonight or tomorrow but how do I approach this without sounding rude? I want to make it clear to him that I will no longer be having sex with him if he doesn’t stop the use of Viagra because personally to me its cheating! and not honest love making. Thanks for the advice !
Updates:
+1 y
I mean Cheating In regards to his performance; to me it isn't honest performance if he is taking an enhancer such as Viagra.
0 0

Most Helpful Girls

  • What is wrong with you? Besides an obvious lack of education to understand how Viagra is even used?
    It's his body. For whatever reason he feels he needs it and instead of blowing your load about YOUR feelings over it, have a judgement free conversation with him about it. You don't know his reasons, you don't know if he has a genuine medical need for it and your disgraceful attitude it most likely why it's never came up.
    Even if he uses it as an enhancement knowing his reasons are important and may be linked to his self esteem and feeling that he needs it to please.
    Hopefully you can put aside your selfish and judgmental attitude before he comes home

  • What Viagra does is to increase blood flow to the penis. It makes it possible for him to have an erection when he is sexually aroused by you. He must still be sexually aroused by you in order to get an erection. No arousal still means no erection. Viagra is not a performance enhancer and it doesn't make it possible for him to have an erection if he's not sexually aroused by you. If he has ED and he needs the Viagra and you cut off his supply, he may no longer be able to get an erection, any erection at all. Is that what you want?

    • This completely. ED is a medical condition and Viagra is a treatment. Simple.

  • Seriously? it isn't cheating you need to learn the proper definition of cheating then xD xD LMAAAAAAAAO So what? his reasons are probably to please you more because you may really have a higher sex drive then him! xD

Most Helpful Guys

  • Good for you - let some other gal have him due to this flaw & go out & get that perfect man in every way... if one exists. Well, maybe this one will cower under your ultimatums & beliefs, then you'll respect him... like a child and again the sex goes away.

    Reading this seems to me that one might better rant at one's mirror and figure out if one is being too dominant & shrew-like to make a guy's peter wilt & need a pill to perform
    or if he's just being "boys will be boys" and using it recreationally, so hedonistic your body feels to him

  • Wait, using viagra is cheating. You do realize what erectile dysfunction is right? Millions of men are plagued by this. Maybe he's just a little embarrassed that he can't get an erection, so he didn't bring it up to you.

Scroll Down to Read Other Opinions

What's Your Opinion? Sign Up Now!

What Girls & Guys Said

10 42
  • If taking viagra is cheating.
    What is taking aspirin.

    • you should be happy he does everything to please you literally.

  • This makes no sense at all. I feel bad for your boyfriend.

  • He probably has ED which is normally embarrassing, so maybe he tried to hide it out of embarrassment.

  • Yeah, as others have said, Viagra just causes blood vessels to dilate.
    Physical erectile dysfunction is caused by clogged penile artery, an early warning sign of heart disease, so he should probably change his diet.

  • That's not how it works it's not a insta boner pill it just helps things that are already going in that direction it's a little naive to call it cheating. It's %100 physical it does not have any effect emotionally which is the important part.

    Funny side note on tosh.0 3 guys took Viagra wore tight sweat pants and watched gay porn to see who would go first they watch the whole thing and nothing happened. Also on top gear they were on a super high road in Chile I think and they took Viagra for altitude sickness so they wouldn't die.

  • You're an awful person

  • Goo, dump him, you don't deserve a boyfriend what so ever. It'll be great that he can go find someone who actually appreciates him and how he handles short comings of sex due to health reasons.

    • best advice

  • It could be a health condition; reserve your judgement until you at least know the facts. You're going down a road without paying any attention to the signs along the way.

  • I know guys who have that kind of stuff, in case they get smashed at the pub, and still want to be able to perform.

    That might be his reason.

    Or it might be that he actually needs it. Either way, it's not cheating. Actually this is one of the stupidest things I've seen on here today.

  • Omfg I hope he dumps you. Holy shit you sound insecure and narcissistic...

    So he might have a LEGITIMATE MEDICAL CONDITION and is risking serious embarrassment to try to please you and you're actually whining about it? How in the blue fuck is it cheating that he is trying to please YOU?

    The advice isn't for you but for him: " Leave this useless spoiled brat, you can do better."

    • Hang on lol this post is going on Reddit as one of the most ridiculous I have seen this week.

    • As to your update: you are a complete idiot.

    • Oh please can I get the reddit link

    • Show All
  • I don't know why you're upset.

  • How can you be furious to find out your boyfriend is using a medication that helps him with a personal problem? That's like him being mad at you because you use a tampon when you're on your period.

    • One messed up chick.

    • For real. Its surprising she actually HAS a boyfriend

    • On point 👍

  • Cheating? Lmfao wtf

  • An 'honest' performance with your boyfriend would be sex with a limp dick. The Viagra is not a performance enhancer. It is used by men to get an erection when they can't.

  • I thought it was a 50 yo thing

  • Just ask w/o going apeshit. Post an update with his reason to educate us please.

  • well split it with him works on women as well

  • With this attitude, he is best to be rid of you.

  • It is irrational for you to be so angry about this. Please get your hormones checked.

  • I hope he actually cheats on you.

    • I never thought I would say that about someone but me too.

  • Show More (32)